I want to die

Discussion in 'Suicidal Thoughts and Feelings' started by dec123, Mar 31, 2009.

Thread Status:
Not open for further replies.
  1. dec123

    dec123 New Member

    Help.
    google neckclicker bullying if u want further info.

    i am seeing counesllor.
    i am on 20mg citalopram.
    i am on waiting list for CBT.
    i am seeing physio about my neck.

    but i cant take it any more.
    why should i have to see a physio just because some absolute retard punched me.
    i have been thinking about suicide for 2 weeks now, and have finally made my mind up.
    lets see if anyone here can stop me.
    i cannot stop, i am so crazy right now.
    XXXXXX
     
    Last edited by a moderator: Apr 1, 2009
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    We cannot discuss methods here :hug:

    What made you make that decision? tell us more about yourself :hug:
    Also,if the citalopram doesn't seem to be helping,perhaps ask your doctor to change it.
     
  3. Sadeyes

    Sadeyes Staff Alumni

    Hi and welcome...maybe if you posted what is going on for you, you would feel some comfort...if not, find someone to chat with...glad you found us and know that there are so many ppl here who understand what you are going through...big hugs, J
     
  4. dec123

    dec123 New Member

    well i dont want to repost everything, but just google
    "neckclicker" + "bullying", and you'll find plenty of threads on my problem.
     
  5. dec123

    dec123 New Member

    nice to see nobody gives a flying fuk about me
     
  6. Crue-K

    Crue-K Well-Known Member

    Just read some of your threads on the expats forum, it seems that it is a common problem on that forum for new(er) posters to be bullied, however that does not make it justified.

    "why should i have to see a physio just because some absolute retard punched me". Because physio with alleviate and eventually eliminate the neck problem. Just because you were twatted by a retard doesn't mean that you can't have the ailment cured.


    Citalopram is one of many antidepressants furthermore, 20mg is a low or introductory dosage. You could discuss with your GP or Psychiatrist about increasing the dosage or changing medication.

    "nice to see nobody gives a flying fuk about me". It's not a case of nobody giving a shit, the vast majority of SF users offer support and advice. Just introduce yourself.

    PS. welcome to the forum :rolleyes:
     
Thread Status:
Not open for further replies.